Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Coefficient estimates for univalent functions


Author: P. L. Duren
Journal: Proc. Amer. Math. Soc. 13 (1962), 168-169
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9939-1962-0158059-1
MathSciNet review: 0158059
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Garabedian and M. Schiffer, A coefficient inequality for schlicht functions, Ann. of Math. vol. 61 (1955) pp. 116-136. MR 0066457 (16:579c)
  • [2] G. M. Golusin, Some estimates of the coefficients of schlicht functions, Mat. Sb. vol. 3 (1938) pp. 321-330 (in Russian).
  • [3] H. Grunsky, Koeffizientenbedingungen für schlicht abbildende Funktionen, Math. Z. vol. 45 (1939) pp. 29-61. MR 1545803
  • [4] J. A. Jenkins, On certain coefficients of univalent functions. II, Trans. Amer. Math. Soc. vol. 96 (1960) pp. 534-545. MR 0122978 (23:A309)
  • [5] M. Schiffer, Sur un problème d'extrémum de la représentation conforme, Bull. Soc. Math. France vol. 66 (1938) pp. 48-55. MR 1505083

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0158059-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society